Alert archive / Alabama / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 151, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Apr 10, 2009, 7:18 PM CDT for 5 counties in Alabama. It was in force for 57 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2009, 7:18 PM CDT (00:18 UTC)
- Expired
- Apr 10, 2009, 8:15 PM CDT
- In force
- 57 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Autauga County, AL, Dallas County, AL, Lowndes County, AL, Montgomery County, AL, Perry County, AL
The radar
The Birmingham radar (KBMX), 82 km from the middle of the area, began a volume at 00:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 8:11 PM CDT | HAIL 0.25 | Prattville, AL | PEA SIZE HAIL REPORTED IN DOWNTOWN PRATTVILLE, INCLUDING S. MEMORIAL DRIVE AND DOSTER ROAD. |
| Apr 10, 8:13 PM CDT | HAIL 0.25 | Prattville, AL | PEA SIZE HAIL REPORTED AT THE EMA OFFICE ON GILLESPIE STREET IN PRATTVILLE. |
| Apr 10, 8:20 PM CDT | TSTM WND DMG | 5 W Millbrook, AL | POWER LINE DOWN CAUSING A WOODS FIRE ON N MEMORIAL AND 6TH STREET IN PRATTVILLE. |
| Apr 10, 8:20 PM CDT | TSTM WND DMG | Autaugaville, AL | POWER LINE DOWN AT 2758 HIGHWAY 14 WEST IN AUTAUGAVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 2:39 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 0.3 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1068 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 1433 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 348 m²/s²
- 0-3 km storm-relative helicity
- 390 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 9.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KBMX 110018
SVRBMX
ALC001-047-085-101-105-110115-
/O.NEW.KBMX.SV.W.0151.090411T0018Z-090411T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
718 PM CDT FRI APR 10 2009
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
AUTAUGA COUNTY IN CENTRAL ALABAMA...
THIS INCLUDES THE CITY OF PRATTVILLE...
EAST CENTRAL PERRY COUNTY IN CENTRAL ALABAMA...
NORTHEASTERN DALLAS COUNTY IN SOUTH CENTRAL ALABAMA...
THIS INCLUDES THE CITIES OF...VALLEY GRANDE...SELMA...
NORTHERN LOWNDES COUNTY IN SOUTH CENTRAL ALABAMA...
NORTHWESTERN MONTGOMERY COUNTY IN SOUTH CENTRAL ALABAMA...
* UNTIL 815 PM CDT
* AT 717 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS
STORM WAS LOCATED 6 MILES NORTH OF POTTER STATION...OR 9 MILES WEST
OF VALLEY GRANDE...AND MOVING EAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
VALLEY GRANDE BY 730 PM CDT...
BURNSVILLE BY 740 PM CDT...
GARDNER ISLAND BY 745 PM CDT...
MULBERRY BY 750 PM CDT...
AUTAUGAVILLE BY 800 PM CDT...
BOOTH BY 810 PM CDT...
THIS INCLUDES
AND INTERSTATE 85 EXIT NUMBERS 42 THROUGH 70.
LAT...LON 3242 8722 3260 8718 3263 8641 3242 8641
3242 8640 3243 8639 3243 8635 3220 8633
TIME...MOT...LOC 0019Z 273DEG 33KT 3251 8712
$$3 follow-up statements
000
WWUS54 KBMX 110034
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
734 PM CDT FRI APR 10 2009
ALC105-110044-
/O.CAN.KBMX.SV.W.0151.000000T0000Z-090411T0115Z/
PERRY AL-
734 PM CDT FRI APR 10 2009
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PERRY COUNTY IS
CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR
SOUTHEASTERN ALABAMA.
LAT...LON 3237 8700 3261 8696 3263 8643 3242 8641
3242 8640 3243 8638 3243 8635 3220 8633
TIME...MOT...LOC 0034Z 273DEG 33KT 3250 8695
$$
ALC001-047-085-101-110115-
/O.CON.KBMX.SV.W.0151.000000T0000Z-090411T0115Z/
LOWNDES AL-MONTGOMERY AL-DALLAS AL-AUTAUGA AL-
734 PM CDT FRI APR 10 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR AUTAUGA...NORTHEASTERN DALLAS...NORTHWESTERN MONTGOMERY AND
NORTHERN LOWNDES COUNTIES...
AT 733 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED NEAR BARRETT CREEK...OR NEAR VALLEY GRANDE...
MOVING EAST AT 40 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BURNSVILLE BY 740 PM CDT...
GARDNER ISLAND BY 745 PM CDT...
MULBERRY AND 7 MILES SOUTH OF DAWSON MILL BY 750 PM CDT...
AUTAUGAVILLE AND 6 MILES SOUTH OF VIDA JUNCTION BY 800 PM CDT...
BOOTH BY 810 PM CDT...
AUTAUGA COUNTY AIRPORT...PRATTVILLE AND 9 MILES NORTHWEST OF HUNTER
BY 815 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR
SOUTHEASTERN ALABAMA.
&&
LAT...LON 3237 8700 3261 8696 3263 8643 3242 8641
3242 8640 3243 8638 3243 8635 3220 8633
TIME...MOT...LOC 0034Z 273DEG 33KT 3250 8695
$$
JD/02000
WWUS54 KBMX 110050
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
750 PM CDT FRI APR 10 2009
ALC047-110100-
/O.CAN.KBMX.SV.W.0151.000000T0000Z-090411T0115Z/
DALLAS AL-
750 PM CDT FRI APR 10 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DALLAS COUNTY IS
CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR
SOUTHEASTERN ALABAMA.
LAT...LON 3235 8682 3237 8682 3242 8684 3244 8683
3247 8686 3261 8690 3263 8643 3243 8641
3242 8640 3243 8638 3242 8636 3220 8633
TIME...MOT...LOC 0050Z 273DEG 33KT 3249 8681
$$
ALC001-085-101-110115-
/O.CON.KBMX.SV.W.0151.000000T0000Z-090411T0115Z/
LOWNDES AL-MONTGOMERY AL-AUTAUGA AL-
750 PM CDT FRI APR 10 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR AUTAUGA...NORTHWESTERN MONTGOMERY AND NORTHEASTERN LOWNDES
COUNTIES...
AT 748 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED NEAR MULBERRY...OR 9 MILES EAST OF VALLEY
GRANDE...MOVING EAST AT 40 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
MULBERRY BY 755 PM CDT...
6 MILES SOUTH OF VIDA JUNCTION BY 800 PM CDT...
AUTAUGAVILLE BY 805 PM CDT...
BOOTH BY 810 PM CDT...
AUTAUGA COUNTY AIRPORT AND PRATTVILLE BY 815 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR
SOUTHEASTERN ALABAMA.
&&
LAT...LON 3235 8682 3237 8682 3242 8684 3244 8683
3247 8686 3261 8690 3263 8643 3243 8641
3242 8640 3243 8638 3242 8636 3220 8633
TIME...MOT...LOC 0050Z 273DEG 33KT 3249 8681
$$
JD/02000
WWUS54 KBMX 110059
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
759 PM CDT FRI APR 10 2009
ALC001-085-101-110115-
/O.CON.KBMX.SV.W.0151.000000T0000Z-090411T0115Z/
LOWNDES AL-MONTGOMERY AL-AUTAUGA AL-
759 PM CDT FRI APR 10 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR EASTERN AUTAUGA...NORTHWESTERN MONTGOMERY AND NORTHEASTERN
LOWNDES COUNTIES...
AT 756 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED NEAR VIDA JUNCTION...MOVING EAST AT 45 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
AUTAUGA COUNTY AIRPORT BY 810 PM CDT...
PRATTVILLE...7 MILES NORTH OF HUNTER AND 9 MILES NORTH OF MAXWELL
AIR FORCE BASE BY 815 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR
SOUTHEASTERN ALABAMA.
&&
LAT...LON 3220 8633 3225 8649 3226 8654 3228 8659
3230 8664 3246 8671 3261 8670 3262 8670
3263 8643 3242 8641 3242 8640 3243 8638
3242 8636
TIME...MOT...LOC 0059Z 275DEG 38KT 3252 8662
$$
JD/02What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 6:49 PM CDT, 29 minutes earlier.
Area forecast discussion, Apr 10, 6:49 PM CDT, 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 649 PM CDT FRI APR 10 2009 .UPDATE...FOR AVIATION DISCUSSION. && .DISCUSSION... NOT MANY CHANGES TO PREVIOUS FORECAST PACKAGE. PARTS OF NE CWA UNDER A HIGH RISK FROM SPC WITH REMAINDER OF AREA UNDER MDT RISK. RAPID DESTABILIZATION IS TAKING PLACE THIS AFTERNOON ACROSS MUCH OF CENTRAL ALABAMA...AS THE CAP IS QUICKLY ERODING AWAY FURTHER NORTH. WILL WATCH THE CAP STAY STRONGER FURTHER SOUTH...SAY SOUTH OF I20...BUT EVENTUALLY COOLING ALOFT COMBINED WITH SURFACE HEATING AND MOISTENING WILL WIN OUT. THE OTHER QUESTIONS THAT REMAIN ARE PW VALUES FOR AREAS SOUTH OF 20. FOR NOW WE ARE LOOKING AT VALUES JUST ABOVE 1 INCH ALONG THE FRONT SUGGESTING THE CELLS WILL BECOME MORE INDIVIDUALIZED AND ISOLATED AS THE LINE PUSHES FURTHER SOUTH AND EAST. AREAS NORTH LOOK PARTICULARLY DANGEROUS AS AGAIN RAPID DESTABILIZATION IS ALLOWING CAPE VALUES TO SOAR TO JUST BELOW 3000 J/KG AND SRH VALUES ABOVE 300 BOTH IN THE 0 TO 3 KM RANGE AND 0 TO 1 KM RANGE. TORNADOES WILL BE A HIGH THREAT...WITH EVEN STRONG TORNADOES POSSIBLE ACROSS THE NORTHERN CWA. HAIL CONTINUES TO BE THE BIGGEST THREAT AS LAPSE RATES ALOFT CONTINUE TO INCREASE AND CAPE VALUES IN THE MAXIMUM HAIL GROWTH ZONE HAVE INCREASED TO NEARLY 500 J/KG...WHICH IS ABOUT THE HIGHEST IVE SEEN IN QUITE SOME TIME. IN ADDITION...VERY STRONG GRADIENT FLOW WILL CONTINUE FOR AREAS AHEAD OF THE FRONT...POTENTIALLY RESULTING IN SOME TREES GOING DOWN. DUE TO ORIENTATION OF STORMS (NE-SW)...EXPECT SEVERE WEATHER TO CONTINUE FOR AREAS EAST OF I-65 AND SOUTH OF I-20 UNTIL THE 02-04Z TIMEFRAME WITH THE LINE MOVING INTO GA AFTER THAT TIME. CALM AND COOLER ON SATURDAY WITH NEXT SYSTEM AFFECTING REGION AS EARLY AS 00Z SUNDAY IN WESTERN SECTIONS AND ACROSS REMAINDER OF STATE AFTER 06Z. TUE AND WED WILL HAVE NEAR NORMAL TEMPS WITH ANOTHER ROUND OF STORMS LATE IN WEEK. LAWS/STEFKOVICH && .AVIATION...00Z TAF DISCUSSION. WILL CONTINUE THREAT OF THUNDERSTORMS AT MGM AND TOI UNTIL 05Z. VISIBLE SATELLITE SHOWS A LARGE BREAK IN THE CLOUD COVER BEHIND FRONT...BEFORE COLD-AIR ADVECTION...MVFR CIGS MOVE SOUTHEAST BACK OVER OUR NORTHERN TAF SITES. I HAVE THESE MVFR CIGS BACK IN THE TAFS BY 09Z. THE TREND LOOKS GOOD FOR VFR CONDITIONS AT ALL TAF SITES BY 18Z. 03 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 49 67 42 68 56 / 30 10 10 10 70 ANNISTON 52 67 46 69 60 / 30 10 10 10 70 BIRMINGHAM 51 66 46 70 61 / 20 10 10 20 70 TUSCALOOSA 52 69 45 70 63 / 20 10 10 30 70 CALERA 53 67 47 69 60 / 20 10 10 20 70 AUBURN 56 71 48 72 57 / 30 10 10 10 70 MONTGOMERY 56 74 47 74 60 / 20 10 10 20 70 TROY 57 75 49 75 60 / 30 10 10 20 50 && .BMX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY IN EFFECT FOR ALL COUNTIES UNTIL 7 PM TODAY.
Hazardous weather outlook, Apr 10, 1:04 PM CDT, 6 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 104 PM CDT FRI APR 10 2009 ALZ011>015-017>050-111130- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 104 PM CDT FRI APR 10 2009 ...MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON ACROSS NORTH ALABAMA... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. SUPERCELL THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS NORTH CENTRAL ALABAMA. LARGE HAIL...TORNADOES...AND DAMAGING WINDS ARE ALL POSSIBLE WITH THESE STORMS. FOR AREAS ALONG AND NORTH OF A LINE FROM AUBURN...TO ALABASTER...TO REFORM...THERE WILL BE A POTENTIAL FOR SCATTERED SEVERE THUNDERSTORMS WITH STRONG TORNADOES AND VERY LARGE HAIL. FOR AREAS SOUTH OF THIS LINE...ISOLATED SEVERE STORMS ARE POSSIBLE WITH VERY LARGE HAIL AND DAMAGING WINDS. THE SEVERE WEATHER THREAT WILL END WITH A COLD FRONTAL PASSAGE LATE THIS AFTERNOON AND THIS EVENING. THE FRONT WILL BE LOCATED NEAR A LINE FROM SELMA TO ANNISTON BY AROUND 7 PM. IN ADDITION TO THE SEVERE THUNDERSTORMS...STRONG STRAIGHT LINE WINDS NOT ASSOCIATED WITH THUNDERSTORMS WILL LAST THROUGH THE AFTERNOON. WIND GUSTS OF 30 TO 40 MPH WILL BE POSSIBLE. THESE WINDS MAY KNOCK A FEW TREES DOWN OR BREAK SOME LIMBS. SECURE ALL OUTDOOR FURNITURE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SEVERE THUNDERSTORMS ARE POSSIBLE AGAIN ON MONDAY...AS A COLD FRONT PUSHES THROUGH THE AREA. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NEEDED INTO THE EVENING AND POSSIBLY AGAIN ON MONDAY. 75/LINHARES
In the hours before
Local storm report, Apr 10, 5:52 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
552 PM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0549 PM HAIL FAYETTEVILLE 33.15N 86.41W
04/10/2009 E1.00 INCH TALLADEGA AL FIRE DEPT/RESCUE
REPORTED BY FAYETTEVILLE VFD.
&&
KSUMRALLLocal storm report, Apr 10, 6:05 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
605 PM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM HAIL THORSBY 32.92N 86.71W
04/10/2009 E1.00 INCH CHILTON AL PUBLIC
QUARTER SIZE HAIL WAS REPORTED IN THORSBY.
&&
LINHARESLocal storm report, Apr 10, 6:07 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
607 PM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL ELLISVILLE 34.06N 85.61W
04/10/2009 E1.75 INCH CHEROKEE AL EMERGENCY MNGR
GOLFBALL SIZE HAIL WAS REPORTED IN ELLISVILLE.
&&
LINHARESLocal storm report, Apr 10, 6:13 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
613 PM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM HAIL S SYLACAUGA 33.18N 86.26W
04/10/2009 E1.75 INCH TALLADEGA AL FIRE DEPT/RESCUE
REPORTED BY COUNTY LINE VFD.
&&
KSUMRALLLocal storm report, Apr 10, 6:14 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
614 PM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM HAIL N JACKSONVILLE 33.81N 85.76W
04/10/2009 E1.00 INCH CALHOUN AL LAW ENFORCEMENT
REPORTED BY ANIMAL CONTROL OFFICER
&&
KSUMRALLLocal storm report, Apr 10, 6:50 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
650 PM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL ALEXANDER CITY 32.93N 85.93W
04/10/2009 E0.75 INCH TALLAPOOSA AL LAW ENFORCEMENT
PENNY SIZE HAIL WAS REPORTED AT ALEXANDER CITY.
&&
LINHARESThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 7:05 PM CDT | Tornado Warning | BMX | Chambers, Elmore, Lee, Macon, Tallapoosa | 55 min |
| Apr 10, 7:07 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Lee, Tallapoosa | 38 min |
| Apr 10, 7:41 PM CDT | Tornado Warning | BMX | Lee, Macon, Russell | 49 min |
| Apr 10, 7:45 PM CDT | Tornado Warning | BMX | Elmore, Lee, Macon, Tallapoosa | 60 min |
| Apr 10, 7:58 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Bullock, Elmore, Macon, Montgomery | 62 min |
| Apr 10, 8:24 PM CDT | Tornado Warning | BMX | Lee, Russell | 21 min |
| Apr 10, 8:26 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Dallas, Lowndes, Montgomery | 64 min |
| Apr 10, 8:37 PM CDT | Tornado Warning | BMX | Lee, Macon, Russell | 68 min |
| Apr 10, 8:47 PM CDT | Tornado Warning | BMX | Bullock, Macon, Montgomery | 58 min |
| Apr 10, 9:33 PM CDT | Tornado Warning | BMX | Barbour, Bullock, Macon, Russell | 57 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.